澳门金莎娱乐网站,官方澳门金莎娱乐网站

蒋玉蛟
蒋玉蛟

博士,副教授
研究方向:解析数论、自守形式、L-函数

联系方式
Email: yujiaoj@sdu.edu.cn
访问经历
2015.11 - 2016.11,美国德州农工大学,联合培养博士
学习经历
2011.09 - 2017.06,澳门金莎娱乐网站,博士学位 
2007.09 - 2011.06,中国矿业大学,学士学位
工作经历
2019.09 - 至今,   澳门金莎娱乐网站(威海),副教授
2017.07 - 2019.08,澳门金莎娱乐网站(威海),讲师
项目
2019.01-2021.12 国家自然科学基金青年基金项目,国家自然科学基金委,负责人

2018.03-2020.12 山东省自然科学基金青年项目,山东省自然科学基金委,负责人

2017.11-2019.05 中国博士后科学基金面上资助一等资助,中国博士后科学基金会,负责人
论著
[21] Y.J. Jiang and G.S. Lü. The generalized Bourgain-Sarnak-Ziegler criterion and its application to additively twisted sums on GL_m,  SCIENCE CHINA Mathematics, DOI:10.1007/s11425-020-1717-1.

[20] G.W. Hu, Y.J. Jiang and G.S. Lü. The Fourier coefficients of Theta-series in arithmetic progressions. Mathematika, 66(1):39-55, 2020.

[19] Y.J. Jiang and G.S. Lü. On an analogue of prime vectors among integer lattice points in ellipsoids for automorphic forms, Int. J. Number Theory, 1:145-160, 2020.

[18] Y.J. Jiang and G.S. Lü. The Bombieri-Vinogradov theorem on higher rank groups and its applications,  Canad. J. Math., 72(4):928-966, 2020.

[17] Y.J. Jiang and G.S. Lü. Quantitative non-vanishing results on L-functions, Quart. J. Math., 70(3):813-830, 2019.

[16] Y.J. Jiang, Y.-K. Lau, G.S. Lü, E. Royer and J. Wu. On Fourier coefficients of modular forms of half integral weight at squarefree integers. Mathematische Zeitschrift, 293:789-808, 2019.

[15] Y.J. Jiang and G.S. Lü. Shifted convolution sums for higher rank groups. Forum Math., 31(2): 361–383, 2019.

[14] Y.J. Jiang and G.S. Lü. Exponential sums formed with the M?bius function, Indag. Math. (N.S.), 30: 355–364, 2019.

[13] Y.J. Jiang and G.S. Lü. On automorphic analogues of the M?bius randomness principle. J. Number Theory, 197: 268–296, 2019.

[12] X.G. He and Y.J. Jiang. A note on shifted convolution of cusp-forms with θ-series. Ramanujan J. 47: 1–19,2018.

[11] Y.J. Jiang and G.S. Lü. Oscillations of Fourier coefficients of GL(m) Hecke-Maass forms and nonlinear exponential functions at primes. Funct. Approx. Comment. Math. 57: 185–204,2017.

[10] Y.J. Jiang and G.S. Lü. Exponential sums formed with the von Mangoldt function and Fourier coefficients of GL(m) automorphic forms. Monatsh. Math., 184(4):539–561, 2017.

[9] Y.J. Jiang and G.S. Lü. Fourth power moment of coefficients of automorphic L-functions for GL(m). Forum Math., 29(5): 1199-1212, 2017.

[8] Y.J. Jiang and G.S. Lü. On sums of Fourier coefficients of maass cusp forms. Int. J. Number Theory, 13(05):1233-1243, 2017.

[7] Y.J. Jiang and G.S. Lü. Sums of coefficients of L-functions and applications. J. Number Theory, 171:56-70, 2017.

[6] Y.J. Jiang, G.S. Lü and X.F. Yan. Mean value theorem connected with Fourier coefficients of Hecke-Maass forms for SL(m;Z). Math. Proc. Cambridge Philos. Soc., 161(2):339-356, 2016.

[5] H. Fei, Y.J. Jiang and G.S. Lü. On exponential sums involving coefficients of L-functions for SL(3;Z) over primes. Quart. J. Math., 67(2):285-301, 2016.

[4] Y.J. Jiang and G.S. Lü. Average behavior of Fourier coefficients . of Maass cusp forms for hyperbolic 3-manifolds. Monatsh. Math., 178(2):221-236, 2015.

[3] Y.J. Jiang and G.S. Lü. The average order of Hecke eigenvalues of Siegel cusp forms of genus 2. Ramanujan J., 38(3):465-480, 2015.

[2] Y.J. Jiang and G.S. Lü. Uniform estimates for sums of coefficients of symmetric square L-function. J. Number Theory, 148:220-234, 2015.

[1] Y.J. Jiang and G.S. Lü. On the higher mean over arithmetic progressions of Fourier coefficients of cusp forms. Acta Arith., 166(3):231-252, 2014.
XML 地图 | Sitemap 地图